# SDR FDEA201512123979

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 76,273 hours, 28,068 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: S281T00144
- Part serial: FX0095
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

RTO IMITATED ABOVE 40KTS IAS BUT LESS THAN 80 KTS IAS DUE TOTAL ELEC FAILURE, EXCEPT FOR BATTERY POWER, DURING THE TAKEOFF ROLL ON RWY 17L.  PERFORMED BITE CHECK OF BPCU.  NR 1, 9 LT  & UNDER FREQ TRIP, IDG & PMG WIRING, IDG HIGH RISE TEMP, NR 2 RT BP TRIP, NR 1 LT FIELD LIGHT IS ON P-61 PANEL.  BOTH IDG DISCONNECTED ON THE INITIAL POWER LOST & STILL REMAIN DIS CONNECTED.  CHECKED SERVICE LEVEL OF BOTH 1 & 2 ENG IDG IAW 12-13-03-03.  NR 1 IDG TOOK APPROX 3/4 OF A QUART & NR 2 WAS GOOD.  R & R THE NR 1 IDG IAW MM 24-11-01-4.  RAN BOTH ENGS & PERFORMED TEST NR 4 IAW MM 71-00-00.  ALSO GAVE POWER TO BOTH ENGS & GAVE EACH GEN A FULL LOAD TO ENSURE THERE WERE NO FURTHER DISCREPANCIES.  ALL CHECKS WERE GOOD & ACFT IS OK FOR SERVICE.
